# SDR QXEA2025022800054

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 17,883 hours, 12,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Glowstrip
- Part number: 8SC5050008
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE PHOTOLUMINESCENT STRIP IN FIRST CLASS NOT ILLUMINATING/GLOWING. REMOVED FROM SERVICE.  REPLACED PHOTOLUMINSECENT INDICATOR STRIP LIGHT ON RH SIDE FROM FRONT OF ROW 1 TO BACK OF ROW 2. PER E175 AMM 33-50-21-000/400-801-A AND T/C E-33-0078. TEMPORARY TAPE USED. 50 FC DMI TO REPLACE TAPE. RETURNED TO SERVICE.
